MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. PINNACLE®; SYSTEM/DEVICE, PHARMACY CO

B. BRAUN MEDICAL INC. PINNACLE®; SYSTEM/DEVICE, PHARMACY CO
Model Number 601184
Medical Device Problem Code Application Program Problem: Dose Calculation Error (1189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/29/2022
Type of Reportable Event Malfunction
Event or Problem Description
As reported by the user facility: customer called to report an intermittent issue with the pump dispensing lipids into orders that do not have lipids ordered.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical, inc.Internal report number (b)(4).The device involved has not been received for evaluation and the investigation is ongoing at this time.A follow-up will be submitted when the investigation results become available.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical, inc.Internal report number (b)(4).The device was returned for investigation.Investigation results: the reported issue was not present during investigation.9 station volumetric's tested in spec without alarms.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical, inc.Internal report number (b)(4).A correction report is being filed in order to change report section b1.The previous reports were incorrectly filed as "adverse event" but should have been fied as "product problem".

Brand Name
PINNACLE®
Common Device Name
SYSTEM/DEVICE, PHARMACY CO
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
1601 wallace drive
suite 150
carollton TX 75006 6690
Manufacturer (Section G)
B. BRAUN MEDICAL INC.
1601 wallace drive
suite 150
carollton TX 75006 6690
Manufacturer Contact
jonathan severino
861 marcon blvd.
allentown, PA 18109
4847197287
MDR Report Key14110832
Report Number1641965-2022-00001
Device Sequence Number12369163
Product Code NEP
UDI-Device Identifier04046964957437
UDI-Public(01)04046964957437
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number601184
Device Catalogue Number601184
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2022
Supplement Date Received by Manufacturer03/29/2022
Not provided
Initial Report FDA Received Date04/14/2022
Supplement Report FDA Received Date01/23/2024
06/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/31/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown